Vardan Voskanyan
Vardan Voskanyan
Dirección de correo verificada de mat.uc.pt
Título
Citado por
Citado por
Año
On the existence of classical solutions for stationary extended mean field games
DA Gomes, S Patrizi, V Voskanyan
Nonlinear Analysis: Theory, Methods & Applications 99, 49-79, 2014
1092014
Regularity theory for mean-field game systems
DA Gomes, EA Pimentel, V Voskanyan
Springer, 2016
1012016
Extended deterministic mean-field games
DA Gomes, VK Voskanyan
SIAM Journal on Control and Optimization 54 (2), 1030-1055, 2016
63*2016
Regularity for second-order stationary mean-field games
EA Pimentel, V Voskanyan
Indiana University Mathematics Journal, 1-22, 2017
382017
Short-time existence of solutions for mean-field games with congestion
DA Gomes, VK Voskanyan
Journal of the London Mathematical Society 92 (3), 778-799, 2015
332015
First-order, stationary mean-field games with congestion
D Evangelista, R Ferreira, DA Gomes, L Nurbekyan, V Voskanyan
Nonlinear Analysis 173, 37-74, 2018
102018
Some estimates for stationary extended mean field games
VK Voskanyan
ՀՀ ԳԱԱ Զեկույցներ 113 (1), 30-36, 2013
72013
On a mean field optimal control problem
J Carrillo de la Plata, EA Pimentel, VK Voskanyan
Nonlinear Analysis Theory Methods and Applications, 0
3*
V. Voskanyan Regularity Theory for Mean-Field Game Systems
DA Gomes, E Pimentel
Springer International Publishing Switzerland, 2016
22016
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–9